Instytut Matematyki - lista publikacji

1-92 z 92.

2019

90.
Analytic representations of large graphs, (2019), "Serveys in Combinatorics 2019", Cambridge University Press
88.
Polynomial-time algorithm for Maximum Weight Independent Set on P6-free graphs, (2019), "Proceedings of the Thirtieth Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2019, San Diego, California, USA, January 6-9, 2019", Society for Industrial and Applied Mathematics (SIAM)
80.
Hendecagonal Near-miss Polyhedral Cages, PROCEEDINGS OF BRIDGES 2019: MATHEMATICS, ART, MUSIC, ARCHITECTURE, EDUCATION, CULTURE (2019), 363-366
74.
Submersions involving some special classes of K-manifolds, RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI vol. 40 (2019), 57-70
46.
Completeness of statistical structures, MATHEMATICS vol. 7, 104 (2019),